Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 126, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Sep 3, 2013, 7:30 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2013, 7:30 PM CDT (00:30 UTC)
- Expired
- Sep 3, 2013, 8:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1283 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS54 KMOB 040030
SVRMOB
MSC041-111-153-040130-
/O.NEW.KMOB.SV.W.0126.130904T0030Z-130904T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
730 PM CDT TUE SEP 3 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 730 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES NORTH OF WAYNESBORO TO 9 MILES WEST OF WAYNESBORO TO 13
MILES SOUTHEAST OF LAUREL...AND MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CLARA... BUCKATUNNA...
RICHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE MINOR FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3144 8910 3144 8895 3182 8895 3184 8883
3184 8877 3187 8854 3137 8848 3133 8871
3132 8910
TIME...MOT...LOC 0030Z 356DEG 12KT 3182 8860 3164 8880
3158 8896
$$2 follow-up statements
626
WWUS54 KMOB 040044
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
744 PM CDT TUE SEP 3 2013
MSC041-111-153-040130-
/O.CON.KMOB.SV.W.0126.000000T0000Z-130904T0130Z/
WAYNE MS-PERRY MS-GREENE MS-
744 PM CDT TUE SEP 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN GREENE...NORTHERN PERRY AND SOUTHWESTERN WAYNE
COUNTIES...
AT 744 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF WAYNESBORO TO 10 MILES SOUTHWEST OF WAYNESBORO TO 14
MILES SOUTHEAST OF LAUREL...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3144 8910 3144 8895 3174 8895 3174 8877
3133 8869 3133 8871 3132 8910
TIME...MOT...LOC 0044Z 356DEG 12KT 3177 8860 3159 8880
3153 8896
$$040
WWUS54 KMOB 040048
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
748 PM CDT TUE SEP 3 2013
MSC041-111-153-040059-
/O.CAN.KMOB.SV.W.0126.000000T0000Z-130904T0130Z/
WAYNE MS-PERRY MS-GREENE MS-
748 PM CDT TUE SEP 3 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN GREENE...NORTHERN PERRY AND SOUTHWESTERN WAYNE
COUNTIES...
AT 749 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
GREENE...NORTHERN PERRY AND SOUTHWESTERN WAYNE COUNTIES HAS WEAKENED
TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 3144 8910 3144 8895 3174 8895 3174 8877
3133 8869 3133 8871 3132 8910
TIME...MOT...LOC 0049Z 356DEG 12KT 3175 8860 3157 8880
3151 8896
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 6:49 PM CDT, 41 minutes earlier.
Area forecast discussion, Sep 3, 6:49 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 649 PM CDT TUE SEP 3 2013 .AVIATION UPDATE...AFTER ALL THE RAINFALL RECEIVED ESPECIALLY AT MOB AND BFM...WE HAVE CONCERNS ABOUT VISIBILITY AND/OR CEILINGS WEDNESDAY MORNING MEETING OR EXCEEDING IFR CRITERIA. MUCH OF THIS IS GOING TO DEPEND ON OVERNIGHT CLEARING OF CLOUD DEBRIS FROM CONVECTION AND THE OVERNIGHT RECYCLING OF LIQUID WATER INTO WATER VAPOR...FROM THE GROUND AS WELL AS EVAPOTRANSPIRATION PROCESSES THROUGH VEGETATION. IT HAS HAPPENED IN THE PAST WITH THE POST CONVECTIVE MORNING ATMOSPHERE AND COULD VERY WELL HAPPEN IN THIS CASE. HOWEVER WE CANNOT SEE ANY EROSION OF THE CLOUD DECK JUST YET. THAT WOULD PROVIDE FOR RADIATION COOLING...BUT THE HRRR MODEL IS NOT AS CONVINCING AS WE WOULD LIKE IT TO BE TO CONSIDER THE LIKELIHOOD OF SUB-IFR CONDITIONS. THEREFORE WE ARE GOING TO CALL FOR A 2 HOUR TEMPO GROUP WITH 4 MILES VISIBILITY IN MIST AROUND SUNRISE. THESE CONDITIONS SHOULD BE CONSIDERED VALID FOR ALL POINTS UP TO 80 MILES EAST OF A LINE FROM LUCEDALE MISSISSIPPI TO CHATOM TO THOMASVILLE ALABAMA. && .PREV DISCUSSION... /ISSUED 257 PM CDT TUE SEP 3 2013/ SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...FOR TONIGHT THROUGH WEDNESDAY...A WEAK FRONTAL BOUNDARY MEANDERS OVER THE FORECAST AREA THROUGH THE PERIOD WHILE A SURFACE RIDGE REMAINS OVER THE NORTHERN GULF AND PROMOTES A SOUTHWESTERLY FLOW AHEAD OF THE BOUNDARY. A LONG-WAVE TROF ORIENTED ALONG THE EAST COASTAL STATES AND EXTENDING INTO THE EXTREME SOUTHEAST STATES ADVANCES EASTWARD SLIGHTLY ALLOWING FOR RIDGING DOMINATING THE PLAINS TO BUILD SLIGHTLY INTO THE REGION. THE IMPACT FROM THIS IS SLIGHTLY WARMER TEMPERATURES ABOVE 700 MB ALONG WITH SLIGHTLY LESS MOISTURE IN THE 700-850 MB LAYER. DESPITE THE PRESENCE OF THE FRONTAL BOUNDARY AND ANOTHER WEAK SEA BREEZE EXPECTED TO DEVELOP...THE SOMEWHAT LESS FAVORABLE CONVECTIVE ENVIRONMENT WILL LIMIT CONVECTION CORRESPONDINGLY WITH AFTERNOON CAPES INCREASING TO 1500-2000 J/KG. WILL HAVE SLIGHT CHANCE POPS FOR LINGERING CONVECTION THIS EVENING...CONTINUING NEAR THE COAST OVERNIGHT. FOR WEDNESDAY WILL HAVE CHANCE POPS ACROSS THE SOUTHERN HALF OF THE AREA BY LATE WEDNESDAY MORNING WITH SLIGHT CHANCE POPS FURTHER NORTH WHERE DRIER DEEP LAYER AIR WILL BE PRESENT. MODEL SOUNDINGS CONTINUE TO SHOW MODERATELY DRY MID LEVEL AIR WHICH WILL ENHANCE CONVECTIVE DOWNDRAFTS WILL CONTINUE TO MAKE FOR SOME POSSIBLE STRONG STORMS. TEMPERATURES WILL BE NEAR OR A FEW DEGREES ABOVE SEASONABLE VALUES. /29 WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...UPPER HIGH CENTERED OVER CO REMAINS PRETTY MUCH AS IS UNTIL THURSDAY NIGHT...THEN BEGINS TO SHIFT EAST AS A STRONGLY ORGANIZED SYSTEM MOVES INLAND OVER THE NW-ERN CONUS. THE UPPER RIDGE OVER THE EASTERN CONUS DOESN'T QUITE SEE ANY MOVEMENT THURSDAY NIGHT...WITH THE TROUGH AXIS REMAINING ALONG THE EAST COAST. GUIDANCE IS ALL ADVERTISING A SHORTWAVE MOVING INTO THE EAST COAST TROUGH WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...BRINGING THE SURFACE BOUNDARY STRETCHED ACROSS N-RN LA/CENTRAL MS AND AL SLOWLY SOUTHWARD...TO OVER NORTHERN-MOST SECTIONS OF THE FA. THE NAM IS MORE AGGRESSIVE WITH BRINGING THE SURFACE BOUNDARY/DRIER AIR SOUTHWARD ACROSS THE FA LATE THURSDAY THROUGH THURSDAY NIGHT THAN THE COURSER GUIDANCE...WITH THE 1.5" ISOHYET PUSHING TO NEAR THE COAST BY FRIDAY SUNRISE. THIS MEANS THE NAM IS ADVERTISING A SLIGHTLY COOLER...DRIER FORECAST FOR THIS PERIOD...ESPECIALLY THURSDAY AND THURSDAY NIGHT. HAVE LEANED TOWARDS THE GFS/ECMWF FOR THE FORECAST...WITH POPS JUST A BIT BELOW SEASONAL AND TEMPS AROUND. LONG TERM...(FRIDAY ON)...HAVEN'T CHANGED THE PREVIOUS EXTENDED...OTHER THAN TO BLEND WITH THE SHORT TERM. GUIDANCE IS ADVERTISING T6HE UPPER HIGH OVER CO/KS AND THE NW-ERN CONUS LOW HAVING A SHOVING MATCH FRIDAY INTO SUNDAY. THERE AFTER...THE WESTERN CLOSED LOW OPENS INTO AN UPPER TROUGH OVER THE WESTERN CONUS...BUT THE EAST COAST TROUGH FILLS...ALLOWING THE UPPER HIGH TO SHIFT EAST...TO OVER THE MID MISS/TENN RIVER VALLEYS BY TUESDAY WHERE IT REMAINS FOR THE REST OF THE FORECAST. TEMPS REMAIN ABOVE SEASONAL...THOUGH POPS DROP A BIT MORE BELOW SEASONAL LEVELS. AVIATION...(18Z ISSUANCE)...WILL BEGIN WITH VFR CONDITIONS WITH VCTS AT THE TAF SITES THEN BASED ON LATEST RADAR TRENDS AND PERSISTENCE...HAVE INCLUDED A TEMPO GROUP FROM 19-23Z FOR MVFR CONDITIONS IN THUNDERSTORMS. VFR CONDITIONS FOLLOW FOR THE REMAINDER OF THE TAF PERIOD WITH RELATIVELY LIGHT WINDS. /29 MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF SHIFTS INTO THE SOUTHEAST STATES THROUGH THE WEEKEND. A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW DEVELOPS EACH DAY...BECOMING NORTHERLY LATE EACH NIGHT. WINDS AND SEAS WILL BE HIGHER IN OR NEAR SHOWERS AND THUNDERSTORMS AND ALSO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 92 71 93 71 / 20 30 20 30 20 PENSACOLA 74 91 74 92 73 / 20 30 20 30 20 DESTIN 77 90 76 90 75 / 20 30 20 30 20 EVERGREEN 69 93 69 95 67 / 20 30 20 30 20 WAYNESBORO 68 93 69 94 70 / 20 20 10 30 10 CAMDEN 67 93 68 95 65 / 20 20 10 20 10 CRESTVIEW 70 93 69 94 68 / 20 30 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 3, 5:15 AM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT TUE SEP 3 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 515 AM CDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AND EARLY THIS EVENING. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE OVER THE LOWER HALF OF THE FORECAST AREA THIS AFTERNOON...CONTINUING THROUGH EARLY THIS EVENING. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN RESTRICTING VISIBILITIES TO ONE MILE OR LESS CAN BE EXPECTED WITH THE STRONGER STORMS TODAY. A FEW STORMS COULD BRIEFLY REACH SEVERE LIMITS LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP MOSTLY OVER THE LOWER HALF OF THE FORECAST AREA ON THURSDAY WITH LESS COVERAGE LATER IN THE WEEK AND OVER THE WEEKEND. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE MOSTLY LATE IN THE AFTERNOON ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-041200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 515 AM CDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. STRONG GUSTY WINDS UP TO 40 KNOTS WITH FREQUENT LIGHTNING WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS ESPECIALLY THIS AFTERNOON. ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE...MOSTLY THROUGH EARLY TO MID AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE FORECAST PERIOD. ISOLATED WATERSPOUTS WILL BE POSSIBLE MOSTLY DURING THE MORNING AND EARLY AFTERNOON HOURS.
In the hours before
Special weather statement, Sep 3, 3:13 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 313 PM CDT TUE SEP 3 2013 MSZ075-076-032115- PERRY MS-GREENE MS- 313 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN PERRY AND WESTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 415 PM CDT... AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF LEAKESVILLE...OR 7 MILES NORTHEAST OF MCLAIN...AND MOVING SOUTHWEST NEAR 5 MPH. * LOCATIONS IMPACTED INCLUDE... MCLAIN... BEAUMONT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:26 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 326 PM CDT TUE SEP 3 2013 ALZ062-064-FLZ001>004-032130- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-UPPER BALDWIN AL- COASTAL ESCAMBIA FL-SANTA ROSA FL-LOWER BALDWIN AL- 326 PM CDT TUE SEP 3 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...WESTERN SANTA ROSA AND NORTHERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 430 PM CDT... AT 321 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF BAY MINETTE TO 6 MILES NORTH OF PACE...AND MOVING SOUTHWEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MOLINO... GONZALEZ... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:47 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 347 PM CDT TUE SEP 3 2013 ALZ064-032115- LOWER BALDWIN AL- 347 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 339 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROBERTSDALE... OR 2 MILES EAST OF SILVERHILL...AND DRIFTING SOUTH TO SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SILVERHILL... ROBERTSDALE... LOXLEY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:57 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT TUE SEP 3 2013 ALZ052-032200- WASHINGTON AL- 357 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF CHATOM...OR 5 MILES EAST OF TIBBIE...AND WAS DRIFTING SLOWLY SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WAGARVILLE... VINEGAR BEND... TIBBIE... MCINTOSH... CHATOM... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 4:09 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 409 PM CDT TUE SEP 3 2013 ALZ061>064-032215- UPPER BALDWIN AL-LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL- 409 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND CENTRAL MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 402 PM CDT...STRONG THUNDERSTORMS WERE DEVELOPING OVER CENTRAL MOBILE COUNTY WHERE TOW THUNDERSTORM OUTFLOW BOUNDARIES WERE COLLIDING * LOCATIONS IMPACTED INCLUDE... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... DOWNTOWN MOBILE... TILLMANS CORNER... THEODORE... SEMMES... SATSUMA... SARALAND... PRICHARD... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 47. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 24. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. ALSO THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL RATES OF 3.5 TO 4.5 INCHES PER HOUR. &&
Special weather statement, Sep 3, 7:01 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 701 PM CDT TUE SEP 3 2013 MSZ067-040100- WAYNE MS- 701 PM CDT TUE SEP 3 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 800 PM CDT... AT 700 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF QUITMAN TO 12 MILES NORTHWEST OF WAYNESBORO TO 13 MILES NORTHEAST OF LAUREL...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.